# SDR GTIA2023011536880

- Difficulty date: December 31, 2022
- Submitted: January 15, 2023
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 24,296 hours, 10,670 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: C1507
- Condition: Unwanted Deploy
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L3 SLIDE DEPLOYED  R & R L3 DOOR SLIDE IAW AMM 25-62-47. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME
